# SDR 95ZZZX5386

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 25866891
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAN/ATL - FLT 494 - AUTOPILOT HEADING SELECT SWITCH SHORTED OUT WITH SMOKE IN-FLIGHT.  REPLACED AUTOPILOT CONTROLLER, OPS CHECKED NORMAL PER MM 22-10.
